MAUDE Adverse Event Report: BAYLIS MEDICAL COMPANY INC. BAYLIS MEDICAL COMPANY RADIOFREQUENCY PUNCTURE GENERATOR; RADIOFREQUENCY GENERATOR

BAYLIS MEDICAL COMPANY INC. BAYLIS MEDICAL COMPANY RADIOFREQUENCY PUNCTURE GENERATOR; RADIOFREQUENCY GENERATOR
Model Number RFP-100A
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
During the procedure, the physician witnessed sparks related to the baylis medical company radiofrequency puncture generator.The generator ceased operation leading to a 20-minute procedural delay.As a result, a mechanical needle was used to complete the procedure.There was no impact to the patient or user.While there was no patient or user injury reported, baylis medical company inc.Has decided to report this event due to the malfunction of the baylis medical company radiofrequency puncture generator.
 
Additional Manufacturer Narrative
There was no patient or user impact.The investigation on the malfunction of the device is ongoing.Based on the information reported, baylis medical company inc.Has decided to report this event.A dhr review was completed, and the device fulfilled all requirements prior to release.

Brand Name
BAYLIS MEDICAL COMPANY RADIOFREQUENCY PUNCTURE GENERATOR
Common Device Name
RADIOFREQUENCY GENERATOR
Manufacturer (Section D)
BAYLIS MEDICAL COMPANY INC.
5959 trans-canada highway
montreal, quebec H4T1A 1
CA  H4T1A1
Manufacturer (Section G)
BAYLIS MEDICAL COMPANY INC.
2775 matheson blvd. east
mississauga, ontario L4W 4 P7
CA   L4W 4P7
Manufacturer Contact
meghal khakhar
2775 matheson blvd. east
mississauga, ontario L4W 4-P7
CA   L4W 4P7
MDR Report Key16358174
Report Number3019751610-2023-00021
Device Sequence Number6318872
Product Code GEI
UDI-Device Identifier00685447000969
UDI-Public(01)00685447000969
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K122278
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRFP-100A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/25/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2023
Initial Report FDA Received Date02/10/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/02/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown